# SDR AALA20120615013

- Difficulty date: June 15, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N649AA
- Make and model: Boeing 757223
- Aircraft serial: 24607
- Aircraft time: 64,780 hours, 22,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL BEAM ON FORWARD SIDE OF NOSE LANDING GEAR WHEEL WELL PRESSURE DECK STATION 263, LEFT BUTTLINE 10, SHOWS INDICATION OF CRACK AT UPPER END.  INSTALLED NEW VERTICAL BEAM PER AARD 51-00-05-1.
